教師資料查詢 | 類別: 期刊論文 | 教師: 胡德軍 Hu Thakyin (瀏覽個人網頁)

標題:Isometry and fixed point theorems for asymptotically expansive mappings in copmact spaces Rocky monutain
學年68
學期1
出版(發表)日期1980/01/01
作品名稱Isometry and fixed point theorems for asymptotically expansive mappings in copmact spaces Rocky monutain
作品名稱(其他語言)
著者胡德軍; Hu, Thakyin
單位淡江大學數學學系
出版者Rocky Mountain Mathematics Consortium
著錄名稱、卷期、頁數The Rocky Mountain Journal of Mathematics 10(3), pp.585-588
摘要An isometry theorem in a compact metric space that
generalizes a result of Freudenthal and Hurewicz is proved. A
common fixed point theorem for a family of asymptotically expansive
mappings of a compact set in a Banach space is then
deduced.
關鍵字
語言英文(美國)
ISSN0035-7596
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!